MathSciNet Relay Station
MathSciNet bibliographic data
MR1908920 (2003j:47027) 47B20 (42B20 47A13 47A30)
Martin, Mircea Self-commutator inequalities in higher dimension. Proc. Amer. Math. Soc. 130 (2002), no. 10, 2971–2983 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement